Volume 17, No 5, 2010, P. 15-21
E. V. Gorkunov, S. V. Avgustinovich
On reconstruction of binary codes by dimensions of their subcodes
It is proved that if there is a bijection between two binary codes that preserves dimensions of their subcodes with even cardinality, then the codes are equivalent. It is shown that this theorem is unimprovable.
Keywords: binary code, strong isometry, reconstruction, equivalent codes.
Gorkunov Evgeny Vladimirovich 2
Avgustinovich Sergey Vladimirovich 1,2
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia
e-mail: firstname.lastname@example.org, email@example.com